RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 334–338 (Mi semr109)  

This article is cited in 7 scientific papers (total in 7 papers)

Research papers

On complete interpolation spline finding via $B$-splines

Yu. S. Volkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We discuss a problem of interpolation by a complete spline of $2n-1$ degree given in $B$-spline representation. It is shown that the first $n$ and the last $n$ coefficients of $B$-spline decomposition are under explicit formulas and other coefficients can be found as a solution of a banded system of an equitype linear equations.

Keywords: complete spline, interpolation, $B$-splines.

Full text: PDF file (704 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.65
MSC: 65D
Received November 26, 2007, published August 2, 2008

Citation: Yu. S. Volkov, “On complete interpolation spline finding via $B$-splines”, Sib. Èlektron. Mat. Izv., 5 (2008), 334–338

Citation in format AMSBIB
\Bibitem{Vol08}
\by Yu.~S.~Volkov
\paper On complete interpolation spline finding via $B$-splines
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 334--338
\mathnet{http://mi.mathnet.ru/semr109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586640}


Linking options:
  • http://mi.mathnet.ru/eng/semr109
  • http://mi.mathnet.ru/eng/semr/v5/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Volkov, V. V. Bogdanov, V. L. Miroshnichenko, V. T. Shevaldin, “Shape-Preserving Interpolation by Cubic Splines”, Math. Notes, 88:6 (2010), 798–805  mathnet  crossref  crossref  mathscinet  isi
    2. I. A. Blatov, A. I. Zadorin, E. V. Kitaeva, “Cubic spline interpolation of functions with high gradients in boundary layers”, Comput. Math. Math. Phys., 57:1 (2017), 7–25  mathnet  crossref  crossref  isi  elib
    3. I. A. Blatov, A. I. Zadorin, E. V. Kitaeva, “About the uniform convergence of parabolic spline interpolation on the class of functions with large gradients in the boundary layer”, Num. Anal. Appl., 10:2 (2017), 108–119  mathnet  crossref  crossref  isi  elib
    4. I. A. Blatov, A. I. Zadorin, E. V. Kitaeva, “On the parameter-uniform convergence of exponential spline interpolation in the presence of a boundary layer”, Comput. Math. Math. Phys., 58:3 (2018), 348–363  mathnet  crossref  crossref  isi  elib
    5. Yu. S. Volkov, “Convergence of spline interpolation processes and conditionality of systems of equations for spline construction”, Sb. Math., 210:4 (2019), 550–564  mathnet  crossref  crossref  adsnasa  isi  elib
    6. V. V. Bogdanov, Yu. S. Volkov, “Usloviya formosokhraneniya pri interpolyatsii kubicheskimi splainami”, Matem. tr., 22:1 (2019), 19–67  mathnet  crossref
    7. Yu. S. Volkov, “Izuchenie skhodimosti protsessov interpolyatsii dlya splainov chetnoi stepeni”, Sib. matem. zhurn., 60:6 (2019), 1247–1259  mathnet  crossref
  • Number of views:
    This page:288
    Full text:74
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020